Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 185, NWS Fort Worth, TX

May 8, 2016Jack County, Parker County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 8, 2016, 7:12 PM CDT for Jack County, Parker County, Wise County, Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2016, 7:12 PM CDT (00:12 UTC)
Expired
May 8, 2016, 8:15 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jack County, TX, Parker County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 60 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 8, 1:42 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 146 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 211 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
146 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
211 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

221 
WUUS54 KFWD 090012
SVRFWD
TXC237-367-497-090115-
/O.NEW.KFWD.SV.W.0185.160509T0012Z-160509T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT SUN MAY 8 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  WISE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN JACK COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 711 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAFORD...OR
  13 MILES NORTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  POOLVILLE AROUND 735 PM CDT. 
  BOONSVILLE AROUND 740 PM CDT. 
  BRIDGEPORT AND COTTONDALE AROUND 750 PM CDT. 
  PARADISE AROUND 755 PM CDT. 
  DECATUR AROUND 805 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RHOME...
MILLSAP...SANCTUARY...LAKE BRIDGEPORT...RUNAWAY BAY AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.

&&

LAT...LON 3300 9740 3299 9754 3291 9755 3273 9806
      3325 9804 3343 9738
TIME...MOT...LOC 0011Z 246DEG 40KT 3299 9820 

HAIL...<.75IN
WIND...60MPH
 
$$

STALLEY
2 follow-up statements
256 
WWUS54 KFWD 090049
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
749 PM CDT SUN MAY 8 2016

TXC237-090058-
/O.CAN.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
JACK TX-
749 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
      3328 9792 3343 9738
TIME...MOT...LOC 0048Z 246DEG 40KT 3316 9775 

$$

TXC367-497-090115-
/O.CON.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
PARKER TX-WISE TX-
749 PM CDT SUN MAY 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN PARKER AND WISE COUNTIES...

AT 748 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIDGEPORT...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  DECATUR AROUND 805 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE RHOME...
SANCTUARY...LAKE BRIDGEPORT...RUNAWAY BAY AND NEWARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
      3328 9792 3343 9738
TIME...MOT...LOC 0048Z 246DEG 40KT 3316 9775 

HAIL...<.75IN
WIND...60MPH
 
$$

STALLEY
416 
WWUS54 KFWD 090105
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT SUN MAY 8 2016

TXC367-497-090115-
/O.EXP.KFWD.SV.W.0185.000000T0000Z-160509T0115Z/
PARKER TX-WISE TX-
805 PM CDT SUN MAY 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER AND WISE
COUNTIES WILL EXPIRE AT 815 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9740 3299 9754 3291 9755 3278 9793
      3328 9792 3343 9738
TIME...MOT...LOC 0103Z 246DEG 40KT 3316 9775 

$$

STALLEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 6:43 PM CDT, 29 minutes earlier.

Area forecast discussion, May 8, 6:43 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CDT SUN MAY 8 2016

.AVIATION...
THUNDERSTORMS WHICH DEVELOPED IN AN UNSTABLE AIRMASS TO THE WEST
OF THE REGION APPEAR TO BE WEAKENING AS THEY APPROACH THE
METROPLEX...BUT SHOULD HOLD TOGETHER LONG ENOUGH TO AFFECT THE DFW
AREA TERMINALS DURING THE 01-04Z TIMEFRAME. CONVECTION MAY HAVE A
MORE DIFFICULT TIME REACHING THE WACO TERMINAL...DUE TO THE
ATMOSPHERE BEING MORE WORKED-OVER FROM EARLIER ELEVATED CONVECTION
ACROSS THE SOUTHERN HALF OF THE AREA. HOWEVER...WE WILL STILL
INDICATE VCTS FOR A FEW HOURS LATE THIS EVENING AT KACT...BUT WILL
NOT INCLUDE A TEMPO GROUP AT THIS TIME.

MODEL GUIDANCE CONTINUES TO HINT AT THE POSSIBILITY OF ADDITIONAL
CONVECTION OVERNIGHT AS STRONG FORCING FOR LIFT ASSOCIATED WITH
THE UPPER LEVEL TROUGH OVER THE ROCKIES OVERSPREADS THE AREA.
THESE STORMS WOULD LIKELY BE MORE ELEVATED IN NATURE AND LESS OF
A THREAT THAN THIS EVENING/S ACTIVITY. WE WILL INDICATE VCTS
DURING THE 10-14Z TIMEFRAME IN THE METROPLEX AND 11-15Z AT KACT.

ANOTHER ROUND OF CONVECTION IS EXPECTED MONDAY AFTERNOON. THERE IS
STILL UNCERTAINTY REGARDING EXACTLY WHERE THESE STORMS WOULD
INITIATE...AND A LOT WILL DEPEND OF THE POSITION OF THE DRY LINE
AND REGION OF STRONGEST LIFT. THE BRUNT OF THE MOST RECENT
GUIDANCE IS INDICATING THAT ACTIVITY WOULD DEVELOP JUST EAST OF
THE NORTH TEXAS TAF SITES BEFORE PUSHING EAST OF THE AREA. THERE
IS STILL A CHANCE THAT CELLS MAY BRIEFLY IMPACT AIRPORTS BEFORE
HEADING EAST...BUT WE WILL HOLD OFF ADDING ANY THUNDER TO THE
EXTENDED PORTIONS OF THE TAFS AT THIS TIME.

30

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 8 2016/
A LARGE-SCALE UPPER LOW CURRENTLY LOCATED OVER THE FOUR-CORNERS
REGION WILL ROTATE EAST INTO THE PLAINS OVER THE NEXT 24 HOURS
BEFORE LIFTING INTO THE GREAT LAKES REGION TUESDAY. FORCING FOR
LIFT ASSOCIATED WITH THE SYSTEM HAS PRODUCED WEAK CONVECTION
ACROSS NORTH AND CENTRAL TEXAS OVER THE PAST 12 HOURS OR SO. JUST
WEST OF THE REGION...GOOD INSTABILITY ALONG A DRY LINE HAS LED TO
THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS. THIS CONVECTION
WILL WORK ITS WAY EAST INTO THE WESTERN COUNTIES OF THE AREA LATER
THIS AFTERNOON. SEVERE THUNDERSTORM WATCH 148 HAS BEEN ISSUED FOR
THIS PART OF THE STATE AND INCLUDES 8 OF THE WESTERN COUNTIES OF
NORTH TEXAS. THE WATCH IS VALID UNTIL 9 PM....BUT THUNDERSTORMS
WILL LIKELY PERSIST BEYOND THIS TIME AS THEY APPROACH THE
INTERSTATE 35 CORRIDOR. THE CURRENT THINKING IS THAT THE STORMS
WILL DECREASE IN INTENSITY THE FARTHER EAST YOU GO...DUE TO THE
LOSS OF SURFACE HEATING AND LOWER LEVELS OF BOTH INSTABILITY AND
SHEAR. STORMS MAY STILL BE STRONG AS THEY APPROACH COUNTIES ALONG
THE I-35 CORRIDOR SO WE WILL STILL NEED TO KEEP AN EYE ON TRENDS
DURING THE EVENING HOURS.

MODEL GUIDANCE CONTINUES TO HINT AT ANOTHER ROUND OF SHOWERS AND
STORMS OVERNIGHT TONIGHT AS THE UPPER LOW TRANSITIONS INTO MORE OF
AN OPEN TROUGH...AND ITS AXIS SWINGS INTO WEST-CENTRAL TX. THESE
STORMS HAVE A LOWER POTENTIAL OF REACHING SEVERE THRESHOLDS BUT
COULD STILL BE STRONG WITH GUSTY WINDS AND SMALL HAIL. STORMS
SHOULD LIFT NORTHEAST OF THE AREA DURING THE MORNING HOURS ON
MONDAY. MONDAY AFTERNOON...IT APPEARS THAT THE DRYLINE WILL BE
FORCED FARTHER EAST INTO THE AREA AS THE UPPER SYSTEM SHIFTS INTO
THE PLAINS. FORCING FOR ASCENT WILL BE IN PLACE ACROSS MAINLY THE
EASTERN HALF OF THE REGION MONDAY. THIS SHOULD SET THE STAGE FOR
ANOTHER ROUND OF STRONG TO POSSIBLY SEVERE CONVECTION...THIS TIME
ACROSS THE EASTERN HALF OF THE REGION DURING THE AFTERNOON HOURS
ON MONDAY. ACTIVITY WILL MOVE EAST OF THE REGION ALONG WITH THE
UPPER LEVEL SYSTEM MONDAY NIGHT.

THE PATTERN WILL REMAIN RATHER UNSETTLED FOR THE REST OF THE
WEEK. UPPER LEVEL FORCING WILL NOT BE AS PREVALENT ACROSS THE AREA
ON TUESDAY...BUT LINGERING MOISTURE AND INSTABILITY ALONG WITH
ZONAL FLOW ALOFT WILL ALLOW FOR THE DEVELOPMENT OF ISOLATED
STORMS...PRIMARILY ACROSS THE EASTERN AND SOUTHEASTERN COUNTIES.
AN UPPER TROUGH WILL THEN TRANSLATE THE CENTRAL PLAINS ON
WEDNESDAY...FORCING A WEAK COLD FRONT INTO THE AREA BY WEDNESDAY
AFTERNOON. THIS WILL PROVIDE A FOCUS FOR SCATTERED THUNDERSTORMS
DURING THE AFTERNOON AND EVENING HOURS. THE BRUNT OF THE UPPER
LEVEL SUPPORT WILL BE NORTH OF THE REGION. HOWEVER...INSTABILITY
IS PROGGED TO BE QUITE HIGH WITH FORECAST CAPE IN THE 3000 TO 4000
J/KG RANGE....WHICH SHOULD LEAD TO AT LEAST A LOCALIZED SEVERE
WEATHER THREAT.

CONVECTION WILL BE LIMITED TO MAINLY THE SOUTHERN COUNTIES ON
THURSDAY AS THE FRONT SHIFTS SLOWLY SOUTH. A LULL IN ACTIVITY IS
EXPECTED LATE THURSDAY INTO FRIDAY AS DRIER AIR FILLS IN BEHIND
THE FRONT AND WEAK RIDGING DEVELOPS OVERHEAD. A NORTHWEST FLOW
ALOFT REGIME IS EXPECTED TO DEVELOP LATE FRIDAY...WHICH SHOULD
BRING ANOTHER FRONT SOUTH OF THE RED RIVER ON SATURDAY. THIS FRONT
WILL PROVIDE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS ON
SATURDAY. THE PATTERN BECOMES MORE ZONAL AGAIN ON SUNDAY...BUT A
WEAK DISTURBANCE WILL PROVIDE AT LEAST A CHANCE OF SHOWERS AND
STORMS ACROSS THE AREA. MODELS THEN INDICATE ANOTHER LARGE SCALE
TROUGH DEVELOPING ACROSS THE WESTERN CONUS EARLY NEXT WEEK...WHICH
SHOULD KEEP THE ACTIVE WEATHER PATTER GOING EVEN BEYOND THE
EXTENDED PORTION OF THE FORECAST.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH    66  84  67  91  70 /  60  40  10  10  20
WACO                67  85  68  91  68 /  40  30  10  20  20
PARIS               63  78  68  85  69 /  50  60  30  20  20
DENTON              63  84  64  90  69 /  60  40  10   5  20
MCKINNEY            66  82  66  88  69 /  60  50  20  10  20
DALLAS              66  83  68  90  71 /  60  40  10  10  20
TERRELL             67  81  68  88  70 /  50  50  20  20  20
CORSICANA           67  83  69  89  70 /  40  40  20  20  20
TEMPLE              67  85  69  91  69 /  30  20  10  20  20
MINERAL WELLS       64  89  61  92  67 /  60  30  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

30
Hazardous weather outlook, May 8, 2:56 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CDT SUN MAY 8 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
256 PM CDT SUN MAY 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE FAR WESTERN COUNTIES
OF NORTH CENTRAL TEXAS LATE THIS AFTERNOON...AND DRIFT EASTWARD
INTO THE INTERSTATE 35 CORRIDOR BY MID TO LATE EVENING.
INITIALLY...THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS WEST OF A BOWIE TO LAMPASAS LINE. BY
NIGHTFALL...THE SEVERE WEATHER THREAT WILL HAVE DIMINISHED.
ANOTHER ROUND OF SCATTERED STORMS MAY DEVELOP OVER WESTERN NORTH
CENTRAL TEXAS WELL AFTER MIDNIGHT...LINGERING ALONG THE INTERSTATE
35 CORRIDOR INTO THE DAYBREAK HOURS. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE...BUT MAY PRODUCE FREQUENT LIGHTNING AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE AREA MONDAY
MORNING...WITH LIGHTNING THE PRIMARY THREAT. IF SKIES CAN CLEAR BY
MIDDAY AND THE DRYLINE CAN ADVANCE EASTWARD SUFFICIENTLY...ANOTHER
ROUND OF STRONG TO SEVERE THUNDERSTORMS WILL LIKELY DEVELOP ALONG
AND EAST OF INTERSTATE 35 AFTER NOON. THERE WILL BE SUBSTANTIAL
SHEAR AND INSTABILITY IN THE ATMOSPHERE BY THIS POINT...AND A RISK
OF LARGE HAIL...DAMAGING WINDS...AND A TORNADO OR TWO WILL EXIST
ACROSS EASTERN NORTH TEXAS THROUGH THE AFTERNOON HOURS.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH
THURSDAY. A FEW OF THESE STORMS MAY BE SEVERE WEDNESDAY
AFTERNOON AND EVENING...WITH LARGE HAIL BEING THE PRIMARY THREAT.

THUNDERSTORM CHANCES WILL RETURN TO NORTH AND CENTRAL TEXAS
FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND THIS
EVENING FOR AREAS WEST OF INTERSTATE 35...AND AGAIN MONDAY
AFTERNOON FOR AREAS EAST OF INTERSTATE 35.

BRADSHAW

In the hours before

Special weather statement, May 8, 5:42 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
542 PM CDT SUN MAY 8 2016

TXZ100-115-082345-
STEPHENS TX-YOUNG TX-
542 PM CDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YOUNG AND NORTHERN
STEPHENS COUNTIES UNTIL 645 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRYSTAL FALLS...OR 14 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST AT
45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GRAHAM...CRYSTAL FALLS AND NEWCASTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3295 9910 3296 9895 3312 9895 3332 9842
      3295 9843 3295 9857 3288 9857 3278 9910
TIME...MOT...LOC 2242Z 235DEG 39KT 3297 9892

STALLEY
Special weather statement, May 8, 6:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
631 PM CDT SUN MAY 8 2016

TXZ101-090030-
JACK TX-
631 PM CDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR JACK COUNTY UNTIL 730 PM CDT...

AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GRAHAM...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JACKSBORO...BRYSON AND NEWPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3344 9798 3343 9792 3319 9792 3301 9842
      3339 9842 3347 9819 3347 9798
TIME...MOT...LOC 2331Z 237DEG 29KT 3315 9851

STALLEY
Local storm report, May 8, 6:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     12 NNW BRRECKENRIDGE    32.91N  98.98W
05/08/2016                   STEPHENS           TX   EMERGENCY MNGR

            MULTIPLE POST OAK TREES BLOWN DOWN IN HIGH WINDS NEAR
            THE COUNTY LINE AT FM 578
Special weather statement, May 8, 7:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT SUN MAY 8 2016

TXZ115-129-090115-
STEPHENS TX-EASTLAND TX-
708 PM CDT SUN MAY 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND AND SOUTHERN STEPHENS
COUNTIES UNTIL 815 PM CDT...

AT 708 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PUTNAM...OR 11 MILES SOUTHEAST OF BAIRD...MOVING EAST AT 50 MPH.

WIND GUSTS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR...NECESSITY...GUNSIGHT AND
CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3251 9911 3252 9910 3263 9909 3281 9858
      3225 9858 3209 9890 3208 9912
TIME...MOT...LOC 0008Z 250DEG 42KT 3229 9924

STALLEY
Local storm report, May 8, 7:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
712 PM CDT SUN MAY 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     1 W GRAFORD             32.93N  98.27W
05/08/2016                   PALO PINTO         TX   LAW ENFORCEMENT

            POWER LINES / POWER POLES BLOWN DOWN BY THUNDERSTORM
            WINDS WEST OF GRAFORD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:08 PM CDTSpecial Weather StatementFWDEastland67 min
May 9, 12:01 AM CDTSpecial Weather StatementFWDErath29 min
May 9, 12:49 AM CDTSpecial Weather StatementFWDGrayson26 min
May 9, 3:51 AM CDTSpecial Weather StatementFWDYoung24 min
May 9, 4:17 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
May 9, 4:52 AM CDTAreal Flood AdvisoryFWDYoung3 hr
May 9, 4:57 AM CDTSpecial Weather StatementFWDMontague48 min
May 9, 5:53 AM CDTSpecial Weather StatementFWDJack, Montague52 min
May 9, 6:36 AM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
May 9, 7:23 AM CDTSpecial Weather StatementFWDJack37 min
May 9, 7:52 AM CDTAreal Flood AdvisoryFWDJack3 hr
May 9, 8:58 AM CDTRiver Flood WarningFWDWise5 days
May 9, 6:04 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar56 min
May 9, 6:16 PM CDTTornado WarningFWDFannin, Lamar29 min
May 9, 6:36 PM CDTTornado WarningFWDLamar54 min
May 9, 6:59 PM CDTTornado WarningFWDLamar31 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.